For the past several days, daughter dear has been complaining of tasting blood in her mouth.
She has no mouth, gum nor cheek sores, nor has she had a bloody nose that could drip down the back of her throat.
She says the taste is closer to the front of her mouth near her teeth anyway.
This is the first time in 6 years that she has ever complained of this type of 'symptom'. Anyone else?
She is on tetra, azithromycine and amantadine, if that matters (she never got the Biaxin metallic taste, ever).
Posted by je (Member # 14653) on :
I think that is actually a pretty normal side effect. Read the paper the pharmacist gives you with the meds and see if anyof them list "metallic taste" as a side effect.
Posted by bettyg (Member # 6147) on :
i would have suggested also the nose bleeds, as i used to get them all the time, and could feel the blood clots in my mouth; so woudl get up to get rid of them.
Posted by cordor (Member # 9449) on :
Does she have any fillings in her mouth? Weird as it sounds, I had a similar sounding taste. It was a cross between tasting like blood and tasting like metal. I was not on any medications at the time.
Turns out it was actually a filling that was cracked and "leaking".
I am 50 years old. Originally that tooth had a silver (old time) filling. About 5 years ago, it was replaced with a white composite one. That was the filling that did not hold up and started to "leak".
Tried a root canal and then Apico, but after all that....had to have the tooth extracted anyway.